# SDR HNAA2024102801027

- Difficulty date: October 1, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,328 hours, 41,534 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

55-2261 RUDDER II,  LH SKIN CRACKED AT UPPER MID HINGE FITTING ATTACHMENT.  REPAIRED IAW ETD 2024-145-026648 AND EO1-55-24-0624
